Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Throat is like firing

Hi.I am feeling like vomiting from three days but not vomiting and when that feel completed my throat is little bit firing. Also when i am breathing I feel very heat and fire breath in my throat. vomiting in the sense something kicking up from my throat but stopped immediately and producing fire breath. please help me in this problem to solve it.
Asked On : Fri, 23 Apr 2010
Answers:  2 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Your symptoms are suggestive of gastroesophageal reflux disease. You need to take antacids after every meals, sucralfate and proton pump inhibitors like Rabeprazole to control your symptoms. Avoid having coffee, carbonated drinks, alcohol and smoking. You can get these prescribed from your physician after proper examination.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Sat, 15 Oct 2011
I find this answer helpful
  Anonymous's Response

It could be a case of GERD. Or food infection . Take some antacid it might produce some symptomatic relief. If it does not relive your symptoms then you you will have consult a doctor

Answered: Mon, 3 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor